Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 36, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Jun 24, 2012, 11:27 AM MDT for Richland County, Roosevelt County, Montana. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2012, 11:27 AM MDT (17:27 UTC)
- Expired
- Jun 24, 2012, 12:30 PM MDT
- In force
- 63 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
Counties Richland County, MT, Roosevelt County, MT
The radar
The Glasgow radar (KGGW), 170 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 11:27 AM MDT | TSTM WND DMG | 10 Ssw Fort Kipp, MT | 6 UTILITY POLES DOWN |
| Jun 24, 11:57 AM MDT | TSTM WND DMG | 12 Sse Culbertson, MT | 5 UTILITY POLES DOWN |
| Jun 24, 11:58 AM MDT | HAIL 1 | 14 Sse Culbertson, MT | HAIL COVERING THE GROUND ALONG WITH HEAVY RAIN |
| Jun 24, 12:08 PM MDT | TSTM WND GST 60 | 13 Wnw Wooley, MT | |
| Jun 24, 12:27 PM MDT | HAIL 1 | 1 Sw Fairview, MT | SLIGHTLY LARGER THAN QUARTER HAIL...MOSTLY DIME SIZE AFTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 8:31 AM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 5.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 306 m²/s²
- 0-3 km storm-relative helicity
- 569 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 17.2
The text
As transmitted, in the capitals the NWS used until 2016.
579 WUUS55 KGGW 241727 SVRGGW MTC083-085-241830- /O.NEW.KGGW.SV.W.0036.120624T1727Z-120624T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GLASGOW MT 1127 AM MDT SUN JUN 24 2012 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN RICHLAND COUNTY IN NORTHEAST MONTANA... SOUTHEASTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA... * UNTIL 1230 PM MDT. * AT 1124 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF CULBERTSON...AND MOVING SOUTHEAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE... CULBERTSON...BAINVILLE...FAIRVIEW AND SIDNEY PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING VERY HEAVY RAIN AND LARGE DAMAGING HAIL UP TO ONE INCH IN DIAMETER. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM MDT SUNDAY AFTERNOON FOR NORTHEAST MONTANA. && LAT...LON 4750 10405 4799 10502 4824 10482 4811 10404 TIME...MOT...LOC 1726Z 300DEG 35KT 4807 10479 $$ GAH WEATHER.GOV/GLASGOW
3 follow-up statements
497
WWUS55 KGGW 241751
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1151 AM MDT SUN JUN 24 2012
MTC083-085-241830-
/O.CON.KGGW.SV.W.0036.000000T0000Z-120624T1830Z/
RICHLAND-ROOSEVELT-
1151 AM MDT SUN JUN 24 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT
FOR SOUTHEASTERN ROOSEVELT AND NORTHEASTERN RICHLAND COUNTIES...
AT 1148 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 13 MILES SOUTH OF CULBERTSON...AND MOVING SOUTHEAST AT 40
MPH.
LOCATIONS IN THE WARNING INCLUDE...
NOHLY...FORT UNION...FAIRVIEW AND SIDNEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF VERY HEAVY RAIN AND LARGE HAIL UP TO ONE
INCH IN DIAMETER. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM MDT SUNDAY
AFTERNOON FOR NORTHEAST MONTANA.
&&
LAT...LON 4782 10461 4801 10472 4819 10459 4811 10404
4750 10405
TIME...MOT...LOC 1750Z 300DEG 35KT 4795 10449
$$
GAH
WEATHER.GOV/GLASGOW203
WWUS55 KGGW 241805
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1205 PM MDT SUN JUN 24 2012
MTC083-085-241830-
/O.CON.KGGW.SV.W.0036.000000T0000Z-120624T1830Z/
RICHLAND-ROOSEVELT-
1205 PM MDT SUN JUN 24 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT
FOR SOUTHEASTERN ROOSEVELT AND EASTERN RICHLAND COUNTIES...
AT 1159 AM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF NOHLY...OR 16 MILES
NORTHWEST OF SIDNEY...AND MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
NOHLY...FORT UNION...FAIRVIEW AND SIDNEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING VERY HEAVY RAIN AND LARGE
DAMAGING HAIL UP TO ONE INCH IN DIAMETER. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM MDT SUNDAY
AFTERNOON FOR NORTHEAST MONTANA.
&&
LAT...LON 4779 10443 4795 10443 4804 10438 4807 10404
4755 10405
TIME...MOT...LOC 1803Z 300DEG 35KT 4789 10432
$$
GAH
WEATHER.GOV/GLASGOW738
WWUS55 KGGW 241828
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1228 PM MDT SUN JUN 24 2012
MTC083-085-241838-
/O.EXP.KGGW.SV.W.0036.000000T0000Z-120624T1830Z/
RICHLAND-ROOSEVELT-
1228 PM MDT SUN JUN 24 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROOSEVELT AND
EASTERN RICHLAND COUNTIES WILL EXPIRE AT 1230 PM MDT...
AT 1228 PM MDT...THE SEVERE THUNDERSTORM HAS MOVED OUT OF EASTERN
RICHLAND AND SOUTHEASTERN ROOSEVELT COUNTIES SO THE WARNING WAS
ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM MDT SUNDAY
AFTERNOON FOR NORTHEAST MONTANA.
LAT...LON 4779 10443 4795 10443 4804 10438 4807 10404
4755 10405
TIME...MOT...LOC 1828Z 300DEG 35KT 4777 10401
$$
GAH
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 10:00 AM MDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 24, 10:00 AM MDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 1000 AM MDT SUN JUN 24 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH TUESDAY... UPDATE...BULK OF THE UPDATE THIS MORNING REVOLVES AROUND THE OUTBREAK OF SEVERE THUNDERSTORMS THIS MORNING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE NORTHEASTERN CORNER OF THE TREASURE STATE. WEAK DISTURBANCES ARE ALLOWING SUBSTANTIAL POTENTIAL INSTABILITY TO BE REALIZED BY THESE STORMS. WITH THE SUPERCELL THAT PUSHED THROUGH EARLY TODAY ONE INCH HAIL AND STRONG GUSTY WINDS TO 60+ MPH WERE COMMON. OTHERWISE A WIDESPREAD STRATUS DECK IN THE LOW TO MID LEVELS PUSHED IN OVERNIGHT FROM THE EAST....SO UPDATED TO RAMP UP CLOUD COVER. WITH THAT SAID...ALSO UPDATED TO COOL TEMPS A BIT...ESPECIALLY ACROSS THE EAST WHERE CLOUD COVER SHOULD LARGELY HOLD ALL DAY. GILCHRIST PREVIOUS DISCUSSION...SHORTWAVE HAS MOVED INTO PHILLIPS AND VALLEY COUNTIES EARLY THIS MORNING AND PRODUCED A FEW STRONG TO SEVERE THUNDERSTORMS. THESE STORMS WILL PERSIST THROUGH THE EARLY MORNING HOURS BEFORE MOVING TO THE NORTHEAST. OTHERWISE...MID LEVEL CAP WILL BUILD INTO THE AREA TODAY LIMITING THUNDERSTORM DEVELOPMENT. UPPER RIDGE WILL DOMINATE THE WEATHER OVER NORTHEAST MONTANA THROUGH MONDAY...MAKING FOR HOT TEMPERATURES. A PERSISTENT SURFACE PATTERN FEATURING LOW PRESSURE TO THE SOUTHWEST AND HIGH PRESSURE TO THE NORTHEAST WILL DRIVE EAST WINDS AT 15 TO 30 MPH THROUGH AT LEAST THIS EVENING. THE CURRENT TIMING OF THE LAKE WIND ADVISORY EXPIRING THIS EVENING FOR FORT PECK LAKE LOOKS GOOD. MONDAY TEMPERATURES WILL FURTHER RISE AS THE THERMAL RIDGE PUSHES IN FROM THE SOUTH. EXPECT HIGHS TO REACH THE 90S AT MOST LOCATIONS...WITH A FEW TRIPLE DIGIT READINGS OVER THE SOUTH. CURRENT THINKING IS THAT THE CAP WILL ERODE ACROSS THE SOUTH BY EVENING...THANKS TO A WEAK SURFACE LOW AND WEAK SHORTWAVE FEATURES ALOFT. WITH POTENTIAL INSTABILITY LOOKING RATHER IMPRESSIVE AT 4000 TO 4500 J/KG AND A FAVORABLE SHEAR PROFILE SOME OF THESE STORMS COULD BE ON THE STRONG TO SEVERE SIDE. MAY SEE A FEW STORMS MOVE THROUGH THE AREA MONDAY NIGHT WITH A SHORTWAVE ON SOUTHWEST FLOW ALOFT AS THE RIDGE MOVES TO THE EAST. UPPER TROUGH MOVES INTO WESTERN MONTANA ON TUESDAY. COLD FRONT WILL MOVE THROUGH EASTERN MONTANA. VERY DRY AIRMASS MOVING IN BEHIND THE FRONT AND LACK OF SHORTWAVE DYNAMICS WILL LIMIT THUNDERSTORM DEVELOPMENT. WILL MENTION A SLIGHT CHANCE OVER PARTS OF THE AREA. FORRESTER/GILCHRIST .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... UPPER TROUGH OFF THE PACIFIC NW COAST...INTENSIFIES INTO A TIGHT LITTLE SYSTEM AS IT KICKS NE INTO CANADA. THIS DOES BRING A STRONG COLD FRONT ACROSS NE MT TUE NIGHT. THE WINDOW OF INSTABILITY IS NARROW...WITH THE MAIN UPPER DYNAMICS TO OUR N. THIS ALSO DRAWS IN VERY DRY AIR FROM THE SW U.S. INTO THE SYSTEM...QUICKLY SWEEPING AWAY AND VERY HUMID SSE LOW-LEVEL FLOW. THUS EXPECT ONLY A VERY LIMITED AMOUNT OF CONVECTION ALONG AND AFTER THE COLD FRONT PASSAGE...AND SO HAVE LOWERED POPS. LAST 2 GFS MODEL RUNS HAVE SHOWN UP TO 65 KT WIND AT 850 MB BEHIND THE FRONT. OTHER MODELS UP TO 45 KT. WITH STRONG COLD ADVECTION... WINDS AT THIS LEVEL LIKELY TO MIX TO SURFACE EVEN AT NIGHT...SO IT WILL WINDY TUE NIGHT/WED...AND COOLER WED. THE REST OF THE PERIOD HAS A DRY UPPER RIDGE OVER THE AREA...WITH SLOWLY RISING 500 MB HEIGHTS AND THICKNESSES THU THRU SAT. TEMPS WARM BACK UP TO AROUND 90. MODELS IN GOOD AGREEMENT THRU THIS TIME PERIOD. SUNDAY DAY 8 THOUGH...MODELS DEVELOP DIFFERENCES ON WHETHER OR NOT TO START MOVING A TROUGH FROM THE W TOWARD OUR AREA. WILL STAY MAINLY DRY UNTIL THIS BETTER RESOLVED. SIMONSEN && .AVIATION... MAINLY VFR. A LOW TO MIDLEVEL STRATUS DECK WILL IMPACT THE TERMINALS THROUGH AT LEAST MID AFTERNOON...POSSIBLY BRINGING MVFR CEILINGS AT TIMES. ISOLATED STRONG TO SEVERE THUNDERSTORMS COULD IMPACT THE KGGW KOLF AND KSDY TERMINALS WITH IFR CONDITIONS THROUGH MID AFTERNOON...POSSIBLY BRINGING STRONG WINDS TO 60KTS...LARGE HAIL...AND DOWNPOURS OF RAIN. GUSTY EAST WINDS WILL PERSIST INTO THE EARLY MORNING HOURS MONDAY AT 20 TO 30KTS. GILCHRIST && .GLASGOW WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 23, 2:30 PM MDT, 20 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 230 PM MDT SAT JUN 23 2012 MTZ016-017-021>023-241100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- 230 PM MDT SAT JUN 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LAKE WIND ADVISORY IS IN EFFECT THROUGH SUNDAY EVENING FOR FORT PECK LAKE FOR SOUTHEAST WINDS OF 15 TO 30 MILES PER HOUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 24, 9:34 AM MDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
934 AM MDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 AM HAIL 7 WNW LUSTRE 48.44N 106.03W
06/24/2012 E1.00 INCH VALLEY MT TRAINED SPOTTER
SOME QUARTER SIZED HAIL...MOSTLY PEA SIZED WITH HEAVY
RAIN AND 20 TO 30 MPH WIND GUST.
&&
MATTMLocal storm report, Jun 24, 9:58 AM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
958 AM MDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HAIL 13 WSW NOHLY 47.96N 104.36W
06/24/2012 E1.00 INCH RICHLAND MT TRAINED SPOTTER
MAINLY PEA SIZED HAIL...COVERED THE GROUND...HEAVY RAIN
WIH A TOTAL OF 0.98 INCHES.
&&
MATTMSpecial weather statement, Jun 24, 10:08 AM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 1008 AM MDT SUN JUN 24 2012 MTZ017-020-023-241700- MCCONE-ROOSEVELT-VALLEY- 1008 AM MDT SUN JUN 24 2012 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN VALLEY COUNTY IN NORTHEAST MONTANA... WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA... NORTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA... UNTIL 1100 AM MDT. AT 1004 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF LUSTRE...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IN THE ADVISORY INCLUDE... RURAL AREAS OF WESTERN ROOSEVELT COUNTY... RURAL AREAS OF CENTRAL ROOSEVELT COUNTY... RURAL AREAS OF NORTHEASTERN MCCONE COUNTY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4837 10501 4798 10527 4827 10597 4855 10571 TIME...MOT...LOC 1607Z 300DEG 21KT 4833 10574 GAH WEATHER.GOV/GLASGOW
Local storm report, Jun 24, 10:11 AM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1011 AM MDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND GST 5 NNW WOLF POINT 48.15N 105.69W
06/24/2012 E60 MPH ROOSEVELT MT TRAINED SPOTTER
3 TO 4 INCH LIMBS ON OLDER TREE BROKEN OFF.
&&
MATTMLocal storm report, Jun 24, 10:39 AM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1039 AM MDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL 3 N BAYLOR 48.71N 106.49W
06/24/2012 E0.75 INCH VALLEY MT TRAINED SPOTTER
HAIL PARTIALLY COVERED THE GROND...HEAVY RAIN.
&&
MATTMSpecial weather statement, Jun 24, 10:47 AM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 1047 AM MDT SUN JUN 24 2012 MTZ020-023-024-062-241730- MCCONE-RICHLAND-ROOSEVELT- 1047 AM MDT SUN JUN 24 2012 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... ROOSEVELT COUNTY IN NORTHEAST MONTANA... NORTHWESTERN RICHLAND COUNTY IN NORTHEAST MONTANA... NORTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA... UNTIL 1130 AM MDT. AT 1042 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR POPLAR...MOVING SOUTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. LOCATIONS IN THE ADVISORY INCLUDE... BROCKTON... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4821 10412 4763 10463 4813 10564 4847 10540 TIME...MOT...LOC 1646Z 300DEG 35KT 4815 10518 GAH WEATHER.GOV/GLASGOW
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:43 AM MDT | Severe Thunderstorm Warning | GGW | Phillips | 62 min |
| Jun 24, 2:08 AM MDT | Special Weather Statement | GGW | McCone | 67 min |
| Jun 24, 2:43 AM MDT | Severe Thunderstorm Warning | GGW | Phillips | 62 min |
| Jun 24, 2:45 AM MDT | Special Weather Statement | GGW | Valley | 60 min |
| Jun 24, 3:06 AM MDT | Severe Thunderstorm Warning | GGW | Valley | 39 min |
| Jun 24, 3:43 AM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Valley | 62 min |
| Jun 24, 4:31 AM MDT | Severe Thunderstorm Warning | GGW | Valley | 59 min |
| Jun 24, 4:53 AM MDT | Severe Thunderstorm Warning | GGW | Valley | 67 min |
| Jun 24, 5:57 AM MDT | Severe Thunderstorm Warning | GGW | Roosevelt, Valley | 63 min |
| Jun 24, 6:55 AM MDT | Severe Thunderstorm Warning | GGW | McCone, Richland, Roosevelt | 65 min |
| Jun 24, 7:25 AM MDT | Severe Thunderstorm Warning | GGW | Richland, Roosevelt, Sheridan | 65 min |
| Jun 24, 7:35 AM MDT | Special Weather Statement | GGW | Valley | 55 min |
| Jun 24, 8:20 AM MDT | Severe Thunderstorm Warning | GGW | Richland, Roosevelt | 40 min |
| Jun 24, 8:28 AM MDT | Special Weather Statement | GGW | Daniels | 62 min |
| Jun 24, 9:02 AM MDT | Severe Thunderstorm Warning | GGW | McCone, Roosevelt, Valley | 58 min |
| Jun 24, 10:08 AM MDT | Special Weather Statement | GGW | Roosevelt | 52 min |
| Jun 24, 10:47 AM MDT | Special Weather Statement | GGW | Richland, Roosevelt | 43 min |
| Jun 24, 10:51 AM MDT | Areal Flood Advisory | GGW | Daniels, Roosevelt, Valley | 7 hr |
| Jun 24, 10:57 AM MDT | Severe Thunderstorm Warning | GGW | Richland, Roosevelt | 33 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.